# SDR 97UAL900432

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1856U
- Make and model: Doug DC-10-30
- Aircraft serial: 46975
- Engine: Ge CF650C2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: AYK7141637
- Condition: Leaking
- Location: Rt Mlg Brake
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC FLUID SPRAYING FROM RIGID LINE FOR BRAKE CONTROL VALVE IN RIGHT WHEEL WELL.  *S/D*  DURING INSPECTION FOUND PIN HOLE LEAK AT THE BEND RADIUS.  REPLACED SECTION OF TUBE ASSEMBLY.
